Thunderstorm Wind, Robertson
- When
- August 2, 4:04 PM CST
- Where
- Robertson County, 3 mi NE of Hearne
- Measured
- 50 kt (58 mph) estimated sustained
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.917, -96.567
Trees blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 2, 3:01 PM CST, 1 hour 3 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 401 PM CDT TUE AUG 2 2005 .DISCUSSION... 400 PM CDT CONVECTION MORE WIDESPREAD THAN MONDAY. WILL CONTINUE INTO THE EVENING...GRADUALLY DIMINISHING WITH THE LOSS OF DAYTIME HEATING. SIGNIFICANT DEMARCATION BETWEEN AREA OF PRECIP AND BENIGN CU FIELD TO THE NORTH. WV IMAGERY SHOWING DISTINCT LINE...TO THE SOUTH OF WHICH CONVECTION IS BENEFITTING FROM BETTER MOISTURE AND TUTT FORCING ALOFT. CONVECTION WILL MOVE WEST...BUT WILL REMAIN SOUTH OF I-20 CORRIDOR. DEEPER MOISTURE WILL MAKE GRADUAL PROGRESS NORTHWARD NEXT 12-24 HOURS AS RIDGE WEAKENS AND LIFTS A BIT NORTHWARD. WILL ALLOW FOR POPS THROUGHOUT CWA ON WEDNESDAY...MODELS ALL SHOWING FORCING IN EASTERLY FLOW AND WEAKENING SUBSIDENCE ALOFT. POPS WILL RETURN WITH BACKDOOR FRONT ON FRIDAY...AS NE FLOW ALLOWS FOR A RARE DOG DAYS FROPA. HAVE KEPT TEMPS QUITE WARM...FRONT LATE IN THE DAY MAY KEEP HIGH TEMPS AT CURRENT LEVELS. FRONT WILL LIKELY RETREAT QUICKLY...WITH TEMPS NOT MISSING A BEAT. LOW END POPS WILL SUFFICE FOR NOW WITH BOUNDARY FRIDAY AND SATURDAY...SOLUTIONS SHOW CONSIDERABLE DISPARITY WITH FEATURES INCONSITENT WITH CLIMO. LOOKS TO BE AN UNIMPRESSIVE EVENT FOR NOW...BUT WILL WITHHOLD JUDGMENT UNTIL THERE IS BETTER RUN-TO-RUN CONTINUITY. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 99 77 100 / 10 20 20 10 WACO, TX 75 98 75 99 / 40 20 20 20 PARIS, TX 71 96 72 98 / 10 20 20 10 DENTON, TX 74 99 75 100 / 10 20 20 10 MCKINNEY, TX 70 98 75 100 / 10 20 20 10 DALLAS, TX 80 99 80 100 / 10 20 20 10 TERRELL, TX 74 97 74 99 / 20 20 20 10 CORSICANA, TX 74 97 74 98 / 40 30 30 20 TEMPLE, TX 73 98 74 98 / 40 20 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 26/25
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT TUE AUG 2 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 407 PM CDT TUE AUG 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND EVENING FOR THAT PART OF NORTH TEXAS SOUTH OF A LINE FROM BRECKENRIDGE...TO GRANBURY...CLEBURNE...AND CANTON. WIND GUSTS TO 45 MPH...LOCALLY HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING ACROSS ALL OF NORTH TEXAS. ON THURSDAY AFTERNOON AND EVENING...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS...SOUTH OF AN EASTLAND...CLEBURNE...ATHENS LINE. FINALLY...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS FRIDAY AND SATURDAY...AS A WEAK COOL FRONT MOVES INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 440 PM CDT TUE AUG 2 2005 TXZ162-022215- LEON- 440 PM CDT TUE AUG 2 2005 ...SIGNIFICANT WEATHER UPDATE... AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF CENTERVILLE...OR 22 MILES WEST OF CROCKETT...MOVING WEST AT 5 MPH. CITIES IN THE PATH OF THIS STORM MAY INCLUDE CENTERVILLE AND EUNICE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471151.